Computing boundary extensions of conformal maps

Date
2014-01-01
Authors
McNicholl, Timothy
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Computer Science
Organizational Unit
Mathematics
Organizational Unit
Journal Issue
Series
Abstract

We show that a computable and conformal map of the unit disk onto a bounded domain D has a computable boundary extension if D has a computable boundary connectivity function.

Description

This article is published as McNicholl, Timothy H. "Computing boundary extensions of conformal maps." LMS Journal of Computation and Mathematics 17, no. 1 (2014): 360-378, doi: 10.1112/S1461157014000096. Posted with permission.

Keywords
Citation
DOI
Collections